The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Roberts, M.A.J. and August, E. and Hamadeh, A. and Maini, P. K. and McSharry, P. E. and Armitage, J. P. and Papachristodoulou, A. (2009) A model invalidation-based approach for elucidating biological signalling pathways, applied to the chemotaxis pathway inR. sphaeroides. BMC Systems Biology, 3 (3). pp. 1-14.

This list was generated on Thu Apr 17 15:26:31 2014 BST.